# SDR F3LA2009012700013

- Difficulty date: January 27, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N934FR
- Make and model: Airbus A319-111
- Aircraft serial: 2287
- Aircraft time: 15,586 hours, 7,720 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5348015900600
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION NOTED THAT THE L2 FORWARD DOOR GIRT BAR FITTING BLANKING PLATE HAS CORROSION.  MAINTENANCE REMOVED AND REPLACED THE BLANKING PLATE IAW SRM 51-42-00, AMM 52-13-31-400-003 AND AMM 52-13-00-820-001.
